# SDR AALA20001005

- Difficulty date: June 1, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Engine Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ENGINE PYLON SHEAR TIE CRACKED BELOW LONGERON 14R SHEAR TIE ALSO HAD AN INTERIM REPAIR ABOVE LONGERON 16R.  INSTALLED NEW SHEAR TIE SRM 51-01.  (M)
